| Model Number |
2230-00-024 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/16/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Straight handle driver would not retain glenoid peripheral drill guide.No surgical delay.No adverse affects on the patient.
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: the device associated with this report was not returned for analysis.Review of the photographic evidence was not able to confirm, the complaint.In order to confirm, the device interaction allegation, a functional test with the involved devices is required.No other damages or defects were identified.Depuy synthes considers, the investigation closed at this time.Should additional information be received, the information will be reviewed.And the investigation may be re-opened as necessary.Device history lot: a manufacturing records evaluation (mre) was not performed, as no lot number was provided for this device.